# SDR JJBA20250513052

- Difficulty date: May 1, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL RF II CRACK FOUND FRAME 79 BTW STR 4R-3R AND BTW STR 4R-5R. REPAIR DOUBLER ON RH REAR FUSE II SKIN, AT FR79 BTW STR 3R-5R.
